13 Publikationen

Alle markieren

[13]
2022 | Zeitschriftenaufsatz | Im Druck | PUB-ID: 2964844
The market price of risk for delivery periods: Pricing swaps and options in electricity markets
Kemper A, Schmeck MD, Khripunova Balci A (In Press)
Energy Economics: 106221.
PUB | DOI
 
[12]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2964346
Crouzeix-Raviart finite element method for non-autonomous variational problems with Lavrentiev gap
Khripunova Balci A, Ortner C, Storn J (2022)
Numerische Mathematik .
PUB | DOI | WoS | arXiv
 
[11]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2962489
Elliptic Equations with Degenerate Weights
Khripunova Balci A, Diening L, Giova R, Passarelli di Napoli A (2022)
SIAM Journal on Mathematical Analysis 54(2): 2373-2412.
PUB | DOI | WoS | arXiv
 
[10]
2022 | Preprint | PUB-ID: 2960477
Global Maximal Regularity for Equations with Degenerate Weights
Khripunova Balci A, Byun S-S, Diening L, Lee H-S (2022)
arXiv:2201.03524.
PUB | Download (ext.) | arXiv
 
[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2956976
A pointwise differential inequality and second-order regularity for nonlinear elliptic systems
Khripunova Balci A, Cianchi A, Diening L, Maz’ya V (2021)
Mathematische Annalen.
PUB | DOI | WoS | arXiv
 
[8]
2021 | Preprint | PUB-ID: 2955590 PUB | arXiv
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948384
Lavrentiev gap for some classes of generalized Orlicz functions
Khripunova Balci A, Surnachev M (2021)
Nonlinear Analysis 207: 112329.
PUB | DOI | WoS | arXiv
 
[6]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943342 OA
The Market Price of Risk for Delivery Periods: Pricing Swaps and Options in Electricity Markets
Kemper A, Schmeck MD, Khripunova Balci A (2020) Center for Mathematical Economics Working Papers; 635.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948279 OA
New Examples on Lavrentiev Gap Using Fractals
Khripunova Balci A, Diening L, Surnachev M (2020)
Calculus of Variations and Partial Differential Equations 59(5): 180.
PUB | PDF | DOI | WoS | arXiv
 
[4]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938742
Higher order Calderon-Zygmund estimates for the p-Laplace equation
Khripunova Balci A, Diening L, Weimar M (2020)
Journal of Differential Equations 268(2): 590-635.
PUB | DOI | WoS | arXiv
 
[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948372
Gamma-Compactness of a Class of Integrands with Nonstandard Coercivity and Growth Conditions
Pastukhova SE, Khripunova Balci A (2014)
Journal of Mathematical Sciences 196(4): 590-595.
PUB | DOI
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948373
Several versions of the compensated compactness principle
Pastukhova SE, Khripunova Balci A (2011)
Sbornik: Mathematics 202(9): 1387-1412.
PUB | DOI | WoS
 
[1]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948374
Gamma–closure of some classes of nonstandard convex integrands
Pastukhova SE, Khripunova Balci A (2011)
Journal of Mathematical Sciences 177(1): 83-108.
PUB | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2022 | Zeitschriftenaufsatz | Im Druck | PUB-ID: 2964844
The market price of risk for delivery periods: Pricing swaps and options in electricity markets
Kemper A, Schmeck MD, Khripunova Balci A (In Press)
Energy Economics: 106221.
PUB | DOI
 
[12]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2964346
Crouzeix-Raviart finite element method for non-autonomous variational problems with Lavrentiev gap
Khripunova Balci A, Ortner C, Storn J (2022)
Numerische Mathematik .
PUB | DOI | WoS | arXiv
 
[11]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2962489
Elliptic Equations with Degenerate Weights
Khripunova Balci A, Diening L, Giova R, Passarelli di Napoli A (2022)
SIAM Journal on Mathematical Analysis 54(2): 2373-2412.
PUB | DOI | WoS | arXiv
 
[10]
2022 | Preprint | PUB-ID: 2960477
Global Maximal Regularity for Equations with Degenerate Weights
Khripunova Balci A, Byun S-S, Diening L, Lee H-S (2022)
arXiv:2201.03524.
PUB | Download (ext.) | arXiv
 
[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2956976
A pointwise differential inequality and second-order regularity for nonlinear elliptic systems
Khripunova Balci A, Cianchi A, Diening L, Maz’ya V (2021)
Mathematische Annalen.
PUB | DOI | WoS | arXiv
 
[8]
2021 | Preprint | PUB-ID: 2955590 PUB | arXiv
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948384
Lavrentiev gap for some classes of generalized Orlicz functions
Khripunova Balci A, Surnachev M (2021)
Nonlinear Analysis 207: 112329.
PUB | DOI | WoS | arXiv
 
[6]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943342 OA
The Market Price of Risk for Delivery Periods: Pricing Swaps and Options in Electricity Markets
Kemper A, Schmeck MD, Khripunova Balci A (2020) Center for Mathematical Economics Working Papers; 635.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948279 OA
New Examples on Lavrentiev Gap Using Fractals
Khripunova Balci A, Diening L, Surnachev M (2020)
Calculus of Variations and Partial Differential Equations 59(5): 180.
PUB | PDF | DOI | WoS | arXiv
 
[4]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938742
Higher order Calderon-Zygmund estimates for the p-Laplace equation
Khripunova Balci A, Diening L, Weimar M (2020)
Journal of Differential Equations 268(2): 590-635.
PUB | DOI | WoS | arXiv
 
[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948372
Gamma-Compactness of a Class of Integrands with Nonstandard Coercivity and Growth Conditions
Pastukhova SE, Khripunova Balci A (2014)
Journal of Mathematical Sciences 196(4): 590-595.
PUB | DOI
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948373
Several versions of the compensated compactness principle
Pastukhova SE, Khripunova Balci A (2011)
Sbornik: Mathematics 202(9): 1387-1412.
PUB | DOI | WoS
 
[1]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948374
Gamma–closure of some classes of nonstandard convex integrands
Pastukhova SE, Khripunova Balci A (2011)
Journal of Mathematical Sciences 177(1): 83-108.
PUB | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung